Petar Marković
Petar Marković
Подтвержден адрес электронной почты в домене dmi.uns.ac.rs - Главная страница
Название
Процитировано
Процитировано
Год
Tractability and learnability arising from algebras with few subpowers
P Idziak, P Marković, R McKenzie, M Valeriote, R Willard
SIAM Journal on Computing 39 (7), 3023-3037, 2010
1662010
Varieties with few subalgebras of powers
J Berman, P Idziak, P Marković, R McKenzie, M Valeriote, R Willard
Trans. Amer. Math. Soc 362 (3), 1445-1473, 2010
1332010
Optimal strong Mal’cev conditions for omitting type 1 in locally finite varieties
K Kearnes, P Marković, R McKenzie
Algebra Universalis 72 (1), 91-100, 2014
412014
The 11-element case of Frankl’s conjecture
I Bošnjak, P Marković
the electronic journal of combinatorics 15 (R88), 1, 2008
312008
Finitely Related Clones and Algebras with Cube Terms
P Marković, M Maróti, R McKenzie
Order 29 (2), 345-359, 2012
262012
CD (4) has bounded width
C Carvalho, V Dalmau, P Marković, M Maróti
Algebra universalis 60 (3), 293-307, 2009
182009
Few subpowers, congruence distributivity and near-unanimity terms
P Marković, R McKenzie
Algebra Universalis 58 (2), 119-128, 2008
162008
An attempt at Frankl’s conjecture
P Marković
Publ. Inst. Math.(Beograd)(NS) 81 (95), 29-43, 2007
162007
Equations of tournaments are not finitely based
J Ježek, P Marković, M Maróti, R McKenzie
Discrete Mathematics 211 (1-3), 243-248, 2000
142000
The variety generated by tournaments
J Ježek, P Marković, M Maróti, R McKenzie
Acta Universitatis Carolinae. Mathematica et Physica 40 (1), 21-41, 1999
121999
Optimal strong Mal’cev conditions for congruence meet-semidistributivity in locally finite varieties
J Jovanović, P Marković, R McKenzie, M Moore
Algebra Universalis 76 (3), 305-325, 2016
112016
Star-linear equational theories of groupoids
P Ðapić, J Ježek, P Marković, R McKenzie, D Stanovský
Algebra Universalis 56 (3), 357-397, 2007
92007
A survey of algebra of tournaments
S Crvenković, I Dolinka, P Marković
Novi Sad Journal of Mathematics 29 (2), 95-130, 1999
91999
The variety generated by order algebras
R Freese, J Ježek, P Jipsen, P Marković, M Maróti, R McKenzie
algebra universalis 47 (2), 103-138, 2002
82002
Homomorphic images of finite subdirectly irreducible unary algebras
J Ježek, P Marković, D Stanovský
Czechoslovak Mathematical Journal 57 (2), 671-677, 2007
72007
Maximal antichains of isomorphic subgraphs of the Rado graph
MS Kurilić, P Marković
Filomat 29 (9), 1919-1923, 2015
42015
QCSP on semicomplete digraphs
P Dapić, P Marković, B Martin
International Colloquium on Automata, Languages, and Programming, 847-858, 2014
42014
Quantified Constraint Satisfaction Problem on semicomplete digraphs
P Đapić, P Marković, B Martin
ACM Transactions on Computational Logic 18 (1), 2017
32017
Automatic creation of clinical pathways-a case study
K Kirchner, P Marković, P Delias
Data Sci. Bus. Intell 179, 188, 2016
32016
Star-quasilinear equational theories of groupoids
P Đapić, J Ježek, P Marković
Studia Scientiarum Mathematicarum Hungarica 47 (2), 267-288, 2010
2*2010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20